Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decomposition of normal currents


Author: Maciej Zworski
Journal: Proc. Amer. Math. Soc. 102 (1988), 831-839
MSC: Primary 49F20; Secondary 53C35
MathSciNet review: 934852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As an answer to a question of Frank Morgan, it is shown that there exist normal currents which cannot be represented as convex integrals of rectifiable currents. However, under certain additional hypotheses, such decompositions exist. Examples are given to indicate that such hypotheses are necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49F20, 53C35

Retrieve articles in all journals with MSC: 49F20, 53C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934852-8
PII: S 0002-9939(1988)0934852-8
Article copyright: © Copyright 1988 American Mathematical Society